# SDR DALA2020030601683

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FOUND CORROSION LOWER KEEL BEAM STA 790 PANEL SPLICE. REPLACED ATTACHMENT PANEL. (LP 1517634)
